| Model Number |
01.12.022 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/21/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 february 2021: lot 164537: (b)(4) items manufactured and released on 17-oct-2016.Expiration date: 2021-09-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 01-jan-2017.
Event or Problem Description
Revision for stem loosening, the date of primary surgery is unknown.No further information are available.